# SDR 04FDEA03013

- Difficulty date: November 3, 2004
- Submitted: November 3, 2004
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 771
- Aircraft time: 12,530 hours, 6,819 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREAS OF CORROSION ON SCALLOP HOLES NR 3 LEFT SEAT TRACK AS MARKED.  REMOVED AND REPLACED SEAT TRACK SECTION IAW A300-600 SRM 51-72-10 AND 51-40-21.
